# SDR 20000328SH001

- Difficulty date: March 21, 2000
- Submitted: March 28, 2000
- Operation: General aviation
- Aircraft: N9559D
- Make and model: Cessna 172R
- Aircraft serial: 17280488
- Engine: Lyc IO360L2A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Nose
- Part time: 724 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENGINE RAN ROUGH AND ALMOST SHUT DOWN DURING DESCENT.  (X)
